Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: Jost     Display Documents



  history
ID: 121526.0, MPI für Mathematik in den Naturwissenschaften / Jost
On the symplectic structures on moduli space of stable sheaves over a K3 or abelian surface and on Hilbert scheme of points
Authors:Biswas, I.; Mukherjee, A.
Date of Publication (YYYY-MM-DD):2003
Title of Journal:Archiv der Mathematik
Volume:80
Issue / Number:5
Start Page:507
End Page:515
Review Status:not specified
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:ISSN:0003-889X
LOCALID:training26845
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.